# SDR AWXA200201133

- Difficulty date: October 28, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,410 hours, 35,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 697816307
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK A 1/2 INCH CRACK WAS FOUND ON SHEAR WEB IN LT MAIN LANDING GEAR WHEEL WELL AT AFT BULKHEAD BS 725, STR 18A LT. MAINTENANCE REMOVED CRACKED WEB AT BS 725, STR 18A LT; FABRICATED A NEW REPLACEMENT WEB, A TAPERED SHIM, AND REPAIR DOUBLER; AND INSTALLED REPAIR PARTS IAW DWG 65-46877, AND B737-300 SRM 51-10-02, PG. 12.
